# SDR HEEA0011960

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FC
- Make and model: Bell 206L-3
- Aircraft serial: 51130
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube
- Part number: 206324004
- Condition: Cracked
- Location: Rt Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SKID TUBE CRACKED BELOW AFT CROSSTUBE SUPPORT. SCRAPPED AND REPLACED WITH SERVICEABLE SKID TUBE.
